Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Major Major TMI question.....Sorry ladies

Posted by on May. 2, 2010 at 1:30 PM
  • 3 Replies

Ok so I am on the bc pill. Its a low dose pill because i was getting sick on the others. well anywho, This is my second month of these pills, I am on the second week of my hormone pills like 3 days into my second week well today would be 4th day well yesterday i started what i thought was a period BUT its way way dark....Also its not even enough to fill a pad or tampon but i have to wear something. Last time i had sex was like the 26th or 27th.....Any clues as to why I started this weird period?

SORRY FOR THE TMI'S

by on May. 2, 2010 at 1:30 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
JakobsMommy127
by on May. 2, 2010 at 1:38 PM

BUMP!

tyra618
by on May. 2, 2010 at 1:38 PM

 Your body might be adjusting to the new pill.  When I was on them my doc said the bleeding like that was the pills fault.  If your worried get a test or go to the docs.

JakobsMommy127
by on May. 2, 2010 at 1:39 PM

I go to the dr on Friday. Its the earliest they could get me in and they also have to do blood tests but idk. This is my 3rd month being on a pill but my second being on this one. Last month i had a normal period on my off week pills so idk whats going on lol

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)